# SDR SWIA202404250294

- Difficulty date: March 6, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 47,815 hours, 31,512 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Part number: CC670387265PP
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE AFT CARGO DOOR AFT TRACK CAMP 27912351   (C-CHECK RO 4/24/2024)   REMOVED AND INSTALLED NEW AFT CARGO DOOR AFT-TRACK P/N: CC670-38726-5PP. REF. CRJ 700 SRM 51-41-02-001-001-A01 AND REO NO. 670-53-62-102 REV. -A, DATED 2016-10-12. M-337 AND SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH
